MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PAGEWRITER TC70 CARDIOGRAPH

PHILIPS NORTH AMERICA LLC PAGEWRITER TC70 CARDIOGRAPH
Model Number 860315
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported upon arrival, when they lifted the cart the wheels fell off.There was physical damage noted upon further inspection.No patient involvement.

Brand Name
PAGEWRITER TC70 CARDIOGRAPH
Common Device Name
PAGEWRITER TC70 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11373155
Report Number1218950-2021-10012
Device Sequence Number17153249
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public00884838026582
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K080999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number860315
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/08/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1